MathSciNet Relay Station
MathSciNet bibliographic data
MR100876 (20 #7304) 53.00
Knebelman, M. S. Homothetic mappings of Riemann spaces. Proc. Amer. Math. Soc. 9 1958 926–927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement